| Model Number |
ACP KIT SERIES I |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/14/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 3/15/2022, it was reported by a sales representative via email that an abs-10011 arthrex acp kit syringe was attached to a butterfly needle and when blood was drawn, it dripped out of the line.This was discovered during a procedure on (b)(6) 2022.A second kit was opened and case was completed without further issues.Additional information received on 3/22/2022: the blood spilled from the tube near the syringe attachment.